gastroenterologist-icon
Stomach problem
I have stomach problem .1-2 days no stools and one day diahreaa doc adviced duphalac rifagut and oprab l pls advice if it is ok
24 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Your symptoms suggest IBS. Duphalac is a laxative and should only be taken if hard stools. Rest treatment depends on the cause.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Yes it is.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.